MathSciNet Relay Station
MathSciNet bibliographic data
MR173060 (30 #3275) 34.42 (34.45)
Kiguradze, I. T. On the oscillatory character of solutions of the equation $d\sp{m}u/dt\sp{m}+a(t)\vert u\vert \sp{n}\,{\rm sign}\ u=0$. (Russian) Mat. Sb. (N.S.) 65 (107) 1964 172–187.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement